MathSciNet Relay Station
MathSciNet bibliographic data
MR1673972 (2000c:58024) 58E15 (53C21)
Li, Yan Yan Harnack type inequality: the method of moving planes. Comm. Math. Phys. 200 (1999), no. 2, 421–444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement